Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vision blurred, had double vision, severe nausea, platelet count went up, imbalance. Why? Related to brain stem stroke?

On 6th Sept 2012 around 6.30pm I was at a restaurant and the whole room was spinning before the food arrived, vision became blurred and had double vision and has severe nausea and was rushed to emergency. My platelet count had gone up to 670, my INR was higher than usual at 3.0. By midnight all symptoms disappeared. MRI did not show anything. The same thing happened yesterday as I woke up. I opened my eyes to see the room was spinning like mad. Vision was also blurred. Got out of my waterbed to find I had no balance and was falling all over the place. I did not go to ER and lay in bed all day and the symptoms were gone. I am taking it easy today but find I am drained of all energy. I had blood tests done this morning and am waiting for the results. I am on 8mg of Warfarin and 75 mg of Plavix besides avapro and diabex. I suffered a Brain stem stroke in 2000 caused by a vertebral artery Dissection/Occlusion with wallenberg syndrome and Horners syndrome and made a miraculous recovery. Ram
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Mr Ram,

Thank you for posting your query.

Your symptoms are suggestive of transient ischemic attacks (TIA) of posterior circulation (vertebro-basilar circulation). This is more so, as you have suffered a stroke earlier of the same territory.

Since you are on adequate doses of warfarin and plavix, I would advise you to look at the risk factors in detail- such as sugar, BP, cholesterol, homocysteine, etc. A heart check up would also be useful.

Otherwise, your current medications are sufficient to prevent a major stroke.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Apollo Hospitals, Hyderabad
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor